# SDR SIMA20131126011

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 27,041 hours, 23,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: FL260
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE.  R & R FLIGHT ATTENDANT`S FLASHLIGHT ASSEMBLY IAW EMB-140 AMM 33-50-16, OPERATIONS CHECKED GOOD.
